# SDR SWIA200312538

- Difficulty date: October 18, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,090 hours, 42,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 430
- Condition: Discharged
- Location: Cabin
- Part time: 90 hours, 113 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY LIGHTS ARE INOP.  REPLACED CENTER ELBP WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
